Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 6(450), Pages 161–162 (Mi umn9920)  

Brief Communications

An explicit local combinatorial formula for the first Pontryagin class

A. A. Gaifullinabcd, D. A. Gorodkovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Skolkovo Institute of Science and Technology
c Lomonosov Moscow State University
d Institute for Information Transmission Problems of Russian Academy of Sciences (Kharkevich Institute)

Funding Agency Grant Number
Russian Foundation for Basic Research 18-51-50005
The first author was supported by the Russian Foundation for Basic Research (grant no. 18-51-50005).


DOI: https://doi.org/10.4213/rm9920

Full text: PDF file (329 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:6, 1120–1122

Bibliographic databases:

MSC: 57Q05, 57R20
Received: 16.10.2019

Citation: A. A. Gaifullin, D. A. Gorodkov, “An explicit local combinatorial formula for the first Pontryagin class”, Uspekhi Mat. Nauk, 74:6(450) (2019), 161–162; Russian Math. Surveys, 74:6 (2019), 1120–1122

Citation in format AMSBIB
\Bibitem{GaiGor19}
\by A.~A.~Gaifullin, D.~A.~Gorodkov
\paper An explicit local combinatorial formula for the first Pontryagin class
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 6(450)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn9920}
\crossref{https://doi.org/10.4213/rm9920}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4036773}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019RuMaS..74.1120G}
\elib{https://elibrary.ru/item.asp?id=45265293}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 6
\pages 1120--1122
\crossref{https://doi.org/10.1070/RM9920}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000518760400005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85091457439}


Linking options:
  • http://mi.mathnet.ru/eng/umn9920
  • https://doi.org/10.4213/rm9920
  • http://mi.mathnet.ru/eng/umn/v74/i6/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:263
    References:17
    First page:66

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021